# SDR ARWA20040604

- Difficulty date: June 25, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 79,507 hours, 26,985 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO TOP OF DESCEND BOTH HYDRAULIC PUMPS OUTPUT PRESSURE ZERO.  AILERON AND RUDDER REVERSION LIGHTS ON.  COMPLETED EMERGENCY ABNORMAL HYDRAULIC CHECKLIST.  CHECKED A/C FOR HYDRAULIC LEAK, NO LEAKS NOTED.  INSPECTED MAIN HYDRAULIC CASE DRAIN FILTERS FOR CONTAMINATION, NO DEFECTS NOTED IN ACCORDANCE WITH DC8 MM 27-10-27 AND 29-10-17.  CHECKED HYDRAULIC BYPASS LEVER FOR DETENT AND RIGGING PER MM 29-10-18, FOUND AIR IN HYDRAULIC SYSTEMS, BLED AIR FROM NR 2 ENGINE DRIVEN PUMP AND FLIGHT CONTROLS IN ACCORDANCE WITH MM 71-00 AND PERFORMED OPERATIONAL CHECK OF HYDRAULIC PUMPS PER MM 29-30-0; VERIFIED PROPER OPERATION OF INDICATION IAW MM 29-20-0; PUMPS OPERATIONAL CHECK GOOD.
